# SDR AALA20060466

- Difficulty date: July 17, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY PATH LIGHTING IN CLOSET AREA OF LEFT NUMBER ONE AND TWO DOORS INOPERATIVE.  REPLACED BATTERY PACK ABOVE LEFT NUMBER ONE DOOR FOR EMERGENCY PATH LIGHTING IN CLOSET AREA OF LEFT NUMBER ONE AND TWO DOORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
